Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

TaraJean512

Members
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About TaraJean512

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. The link isn't working. Where can I find the Patient Guide for medical trips? Thanks!
  2. Omg this is me too!! At first my doctor thought it could maybe some form of seizure because my arms get so shakey. They feel weak, I get sort of confused, light headed, suddenly feel exhausted, I am starving, anxious (palpitations) and I have to sit/lay down. I have found, personally, it's because I need SALT. I buy LiquidIV (pouches of a salty, electrolyte type of drink mix, each one has 500mg of sodium) and I pour 2 into a glass & fill it with water. (If your episode is really bad just do like 2 cups (16oz) of water so you get the salt down more quickly, but definitely keep drinking water. This literally makes these "episodes" as I call them go away within a matter of minutes and I'm back to feeling totally normal within 15 minutes if not sooner. (Everyone is different though.) But I encourage you to try this if you don't have any clue what's going on and have POTS. Also, after drinking the Liquid IV, a salty snack wouldn't hurt to help with the hunger. Crackers, a pickle anything salty. I keep a bottle/ pitcher of water near where I sit/work most of the day and I have the salt packets stashed all over the house & in my purse. My understanding is the more we stay on top of getting enough salt these episodes should happen less ,,& less. I TRY to have 2 IV packets everyday on the morning to sort of jump start the day. And haven't been having these symptoms hardly at all. I really hope this helps you!!
×
×
  • Create New...